# SDR ASAA2018092626284

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 23,403 hours, 7,712 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Switch
- Part number: 2EN19RB
- Condition: Loose
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSP FEEL COMP DRAINS, FOUND APU INLET DOOR POSITION SWITCH LOOSE. GROUNDED - YES. REMOVED AND REINSTALLED APU INLET DOOR POSITION SWITCH REF AMM 49-15-41. ETOPS GROUND VERIFICATION ACCOMPLISHED.
